Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Had protected sex. Redness on penis. Taken Ceftum and herperax. Help

hi doctor, I am david, i had protected sex with unknown girl in the month of oct 2012, after a day i found i have some red spots,reddishness on my penis glans and foreskin . i went to doctor he said those are fungal infections and i had tablet and used ointment for a week , I works for a month after that the problem occurs again. I went to urologist he suggest me herperax ointment and ceftum tablet 500mg. After have ceftum tablet i had some allergic skin rashes all over my body till now. But some spots have disappeared. A month gap again i found reddishness on the penis glans and foreskin. I started searching in internet it seems like balanitis , the picture in the net and mine matches. please help me. It is bothering me a lot... Making me so depressed. how to cure this reddishness and spots in my penis glans and foreskin, and how to cure those skin rashes caused by the ceftum tablet 500mg. ( i had 8 tablets)
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi David and welcome to HCM.
Your doctors were guessing what is the exact caues of your changes. You should do urethral swab tests to find is it bacterial or fungal infection. Or this is caused by herpes virus. Also this can be allergy reaction or irritation. RAsh will disappear when you stop taking antibiotic which caused this and you should stop it immidiately. Some antihistaminic drugs may be helpful for rash.Ask your doctor about it.Balanitis can be treated by local creams and lotions applying or by per os antibiotics. You should try both solutions and see which one is better for you. Nothing bad will happen, this is nothing serious just you need to be patient have proper hygiene and follow doctors recommendations.
WIsh you good health.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor